# SDR ASAA1047597

- Difficulty date: March 9, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 532,663 hours, 33,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65163522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT LOWER CORNER CORRODED.  REMOVED DAMAGED SECTION OF BEAR STRAP.  FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER.
